×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–4)

100
MathJax
Escher, Joachim (ed.) et al., Elliptic and parabolic equations. Selected papers based on the presentations at the workshop, Hannover, Germany, September 10–12, 2013. Cham: Springer (ISBN 978-3-319-12546-6/hbk; 978-3-319-12547-3/ebook). Springer Proceedings in Mathematics & Statistics 119, 247-271 (2015).
MSC:  58J40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Year of Publication
Classification